# SDR IXXA9800046

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Bs 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED AT THE LEFT FORWARD EMERGENCY EXIT DOOR LOWER AFT JAMB CORNER AT FUSELAGE STATION 418.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER AND A TRIPLER IN ACCORDANCE WITH DOUGLAS FAX FILE ACTION 362047, FILE 98-03-05-005 AND ENGINEERING ORDER 53-DC8-822.
